# SDR USAA991094

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559AU
- Make and model: Boeing 737301
- Aircraft serial: 23513
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 967-986.5
- Part time: 40,914 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 1 INCH CORRODED AREA AFT SERVICE DOOR Z-ANGLE STATION 967 TO 986.5, WL 208.  CORROSION LEVEL 1.  REPLACED WITH IDENTICAL PART PER SRM 51-10-2.  (M)
